# SDR CHQA201100203

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 23,938 hours, 19,025 cycles
- Engine: Allsn AE3007A
- Engine time: 21,825 hours, 18,477 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE AND THAT THE LANDING GEAR WOULD NOT RETRACT.  THE CREW DIVERTED TO KLGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED ALL PROXIMITY SWITCHES AND ALL WERE TESTING GOOD.  MAINTENANCE RESET THE POWER TO THE AIRCRAFT AND PERFORMED TEST SWINGS OF THE LANDING GEAR.  OPERATIONAL CHECKS OF THE EXTENSION AND RETRACTION SYSTEM WERE PERFORMED IN ACCORDANCE WITH AMM 32-30-00.  THE OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED AT THAT TIME.
